Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44258
DC FieldValueLanguage
dc.contributor.authorHarjani, J.en_US
dc.contributor.authorLópez, B.en_US
dc.contributor.authorSadarangani, K.en_US
dc.contributor.otherHarjani, Jackie-
dc.contributor.otherSadarangani, Kishin-
dc.contributor.otherSadarangani, Kishin-
dc.date.accessioned2018-11-21T21:28:39Z-
dc.date.available2018-11-21T21:28:39Z-
dc.date.issued2011en_US
dc.identifier.issn0898-1221en_US
dc.identifier.urihttp://hdl.handle.net/10553/44258-
dc.description.abstractThe purpose of this paper is to present some fixed point results for weakly C-contractive mappings in a complete metric space endowed with a partial order.en_US
dc.languageengen_US
dc.relationAnalisis No Lineal y Aplicaciones.en_US
dc.relation.ispartofComputers and Mathematics with Applicationsen_US
dc.sourceComputers and Mathematics with Applications [ISSN 0898-1221], v. 61 (4), p. 790-796en_US
dc.subject120299 Otras (especificar)en_US
dc.subject.otherFixed pointen_US
dc.subject.otherOrdered metric spaceen_US
dc.subject.otherWeak C-contractionen_US
dc.subject.otherTeoría del punto fijoen_US
dc.titleFixed point theorems for weakly C-contractive mappings in ordered metric spacesen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.doi10.1016/j.camwa.2010.12.027
dc.identifier.scopus79651470373-
dc.identifier.isi000287783400007-
dcterms.isPartOfComputers & Mathematics With Applications-
dcterms.sourceComputers & Mathematics With Applications[ISSN 0898-1221],v. 61 (4), p. 790-796-
dc.contributor.authorscopusid26032169000-
dc.contributor.authorscopusid36623836800-
dc.contributor.authorscopusid55964919000-
dc.identifier.eissn1873-7668-
dc.description.lastpage796-
dc.identifier.issue4-
dc.description.firstpage790-
dc.relation.volume61-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.identifier.wosWOS:000287783400007-
dc.contributor.daisngid32279553
dc.contributor.daisngid1541639-
dc.contributor.daisngid17438383-
dc.contributor.daisngid298123-
dc.identifier.investigatorRIDM-2885-2014-
dc.identifier.investigatorRIDNo ID-
dc.contributor.wosstandardWOS:Harjani, J
dc.contributor.wosstandardWOS:Lopez, B
dc.contributor.wosstandardWOS:Sadarangani, K
dc.date.coverdateFebrero 2011
dc.identifier.ulpgces
dc.description.sjr1,185
dc.description.jcr1,747
dc.description.sjrqQ1
dc.description.jcrqQ1
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0002-3154-6773-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameHarjani Saúco, Jackie Jerónimo-
crisitem.author.fullNameLópez Brito, María Belén-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.